RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2003, Issue 10, Pages 4–17 (Mi pa71)  

Линейно-инвариантные семейства голоморфных отображений шара, переход к высшим размерностям

P. Liczberskia, V. V. Starkovb

a Technical University of Łódź, Institute of Mathematics
b Petrozavodsk State University, Faculty of Mathematics

Abstract: In the paper there has been given the complete proof of an extension theorem from [1], which concerns the changes of the order of linearly invariant families (LIF) during passage from arbitrarily fixed LIF in $\mathbb C^{n}$ to a LIF in $\mathbb C^{n+1}$.

Full text: PDF file (1145 kB)

Bibliographic databases:

UDC: 517.54+517.55

Citation: P. Liczberski, V. V. Starkov, “Линейно-инвариантные семейства голоморфных отображений шара, переход к высшим размерностям”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2003, no. 10, 4–17

Citation in format AMSBIB
\Bibitem{LicSta03}
\by P.~Liczberski, V.~V.~Starkov
\paper Линейно-инвариантные семейства голоморфных отображений шара, переход к высшим размерностям
\jour Tr. Petrozavodsk. Gos. Univ. Ser. Mat.
\yr 2003
\issue 10
\pages 4--17
\mathnet{http://mi.mathnet.ru/pa71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2076899}
\zmath{https://zbmath.org/?q=an:1257.32013}


Linking options:
  • http://mi.mathnet.ru/eng/pa71
  • http://mi.mathnet.ru/eng/pa/y2003/i10/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:55
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019